Ask an expert
Question

11 Aug 2008

Boils
Hello
I have a friend who suffers alot with boils. what medication can be taken to avoid this from happening and what canbe taken to take it away?
Answer 402 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Hallo Marlene
This is often caused by a high level of Staph aureus bacteria on the skin. He can take a course of antibiotics, and bath with antiseptic soap to reduce the bacterial level on his skin. The bacteria breeds in warm places like the nose and between the toes, so using Bactroban ointment in the nose and between the toes reduces the bacterial growth.
Dr Bets
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.